Below is a list of media articles which either feature or mention enduring sexual dysfunction after stopping antidepressants, finasteride (Propecia) or isotretinoin (Accutane).
If you can find others, please let us know.
Post-SSRI Sexual Dysfunction (PSSD)
Despite numerous conversations with journalists, and ongoing efforts to raise awareness, there appears to be significant reluctance in the media to write about PSSD. Some of the articles below make only passing reference to it.
We are certainly aware of cases in the past where mention of PSSD has been reduced or removed from articles before publishing, or where a commissioned article has been dropped.
In comparison to the few articles about PSSD, there have been over 180 on Post-Finasteride Syndrome (PFS), even though PSSD appeared in the medical literature five years prior to PFS, and antidepressants are used by significantly more people.
Post-Finasteride Syndrome (PFS)
We hope to include some articles about PFS in due course.
Post-Retinoid Sexual Dysfunction (PRSD)
Isotretinoin is a retinoid used in the treatment of acne. For some reason, media articles about sexual dysfunction linked to isotretinoin are even rarer than those for PSSD, despite long standing reports of the problem.
|16 Aug 2007||Mail Online||Doctor 'killed by' patient who believed acne drug had made him impotent|
|2 Nov 2015||Cosmopolitan||"Miracle” pill thousands of women are prescribed for acne is having devastating effects on their sex lives...|
Persistent Genital Arousal Disorder (PGAD)
The following articles don’t focus specifically on antidepressant-induced PGAD. However, they provide a useful insight into the condition and its consequences.
|23 April 2008||Fox News||Never Satisfied: The Curse of Persistent Sexual Arousal Syndrome|
|14 April 2014||The Guardian||Women with persistent genital arousal disorder: ‘People hear orgasm and they think it’s a good thing’|